# SDR SWAA2022032887496

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737*
- Aircraft serial: 36641
- Aircraft time: 42,678 hours, 25,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rh Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT INOP. / [01] R&R R/H OVERWING EXIT LIGHT ASSY IAW AMM 33-21-00.
